Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I have shortness of breath after 1 month of taking 10g B5. Last couple of week, I breath faster and shorter breath. I feel like there is not enough air coming into my nose. After a night sleep, in the morning, my mouth is really dry. And when I cough, or fast exhales then my chest feels really painful. I also feel really dizzy most of the time. My eyes can't seem to focus, it seem blurry. Anyone have this same problems? Please help me out.

Thanks

Danny

Share this post


Link to post
Share on other sites

I am taking Solgar. I stopped almost 2 month ago but things seem to be the same, chest pain, dizzy and shortness of breath.

Danny

Share this post


Link to post
Share on other sites

I took Zinc, and sometimes B-Complex at that time when I take B5. But for the last 2 months, I didn't take anything.

Share this post


Link to post
Share on other sites

I've been on B5 for exactly a week. Started on 5g for 3 days and then upped it to 10g. I've recently experienced some of the same symptoms that you're having. Namely feeling dizzy and having a hard time focusing (vison being blurry). I'm afraid that the B5 has increased my blood pressure wich is causing these symptoms. Has anybody experienced high blood pressure while on B5?

Share this post


Link to post
Share on other sites
I've been on B5 for exactly a week. Started on 5g for 3 days and then upped it to 10g. I've recently experienced some of the same symptoms that you're having. Namely feeling  dizzy and having a hard time focusing (vison being blurry). I'm afraid that the B5 has increased my blood pressure wich is causing these symptoms. Has anybody experienced high blood pressure while on B5?

Share this post


Link to post
Share on other sites

I have also been experiencing shortness of breath while on B5... i originally noticed this on my own, so its not me over-reacting because of this post. Other than that it has been fine, I've taken B5 for about 1 month at 10g/day and it did help, then i stopped to see if it'd stay and it got pretty bad... i think the shortness of breath then started to subside though. So i went back to picking up to 10g/day... but it hasn't been doing anything much lately, its been about 2.5 weeks since i started up again...

Share this post


Link to post
Share on other sites
I have also been experiencing shortness of breath while on B5... i originally noticed this on my own, so its not me over-reacting because of this post. Other than that it has been fine, I've taken B5 for about 1 month at 10g/day and it did help, then i stopped to see if it'd stay and it got pretty bad... i think the shortness of breath then started to subside though. So i went back to picking up to 10g/day... but it hasn't been doing anything much lately, its been about 2.5 weeks since i started up again...

Share this post


Link to post
Share on other sites
Was the shortness of breath just go away by itself or did you take something to made it go away?

Share this post


Link to post
Share on other sites

Zigzag, Did you use medicines or anything to help you get rid of the shortness of breath? If you remember what you did then please tell me.

Thanks

Danny

Share this post


Link to post
Share on other sites

he said he did a liver flush danny...

basically that means he drank a bunch of weird shit ( seriously ) and it cleaned out his liver. i dont have the link but im sure someone does, theres a huge thread about it on www.ckearskin.net

Share this post


Link to post
Share on other sites
Guest Stu :-)
Zigzag, Did you use medicines or anything to help you get rid of the shortness of breath? If you remember what you did then please tell me.

Thanks

Danny

Share this post


Link to post
Share on other sites
Zigzag, Did you use medicines or anything to help you get rid of the shortness of breath? If you remember what you did then please tell me.

Thanks

Danny

Share this post


Link to post
Share on other sites

Sounds to me that all of these signs/symptoms could be pyscho-somatic...People read that high does of B5 COULD lead to increased BP, SOB, heart palpitations, whatever...MY questions would be do you have any underlying medical problems? Were you sick at the time? Do you every get anxious/panic attacks/white coat syndrome/test anxiety? Quantify and Qualify these symptoms...These are questions I ask everyday when I assess patients. I don't take 10g of B5 a day but I do take 8 different vitamins a day (I'm on a kick) and ya usually I do take them on an empty somach and do feel a little shitty for upwards of an hour after taking them. They iritate your stomach, may give you GI upset/gastric reflux. If your BP is really a concern ask your doctor to place you on a ambulatory BP monitor for 24-48 hours. Taking your BP @ a drug store is a) usually inaccurate and b) usually artificailly elevated due to stress/worry whatnot.

Correct me if I'm wrong but B5 is a WATER SOLUBLE vitamin. Meaning that whatever your body doesn't use, you urinate out. It's not a fat soluable vitamin (Vit A/E) / mineral (Zinc) where your body can collect and in turn toxify your body.

If you are truely concerned talk to a homeopathic doctor FIRST, then perhaps your family physician. The reason I say go the homeopathic doc route first is because I would assume they know generally more than your average GP about vitamin effects and are likely to give a more objective opinion than a "normal" doctor.

M. wink.gif

Share this post


Link to post
Share on other sites

I love how people attribute the B5 dangers to us being paranoid. My blood pressure is and has always been 120/75. I am 17. The fact is, NEVER has my BP been any much fluctuating from that...until B5. I changed NOTHING, I started taking B5, my blood pressure went through the roof. I stop taking B5, after a while, MY BP reverts back to normal. It was the B5 plain and simple. It wasnt psychosymatic. The vitamin being water soluble is hilarious. Yes, it is water soluble, but that doesnt mean that such large doses as 10000 mg (when it is reccomended not taking more than 2000mg), doesnt still presents problems. That fact is, it raised my BP, and thats a danger others should be aware of.

Share this post


Link to post
Share on other sites
I love how people attribute the B5 dangers to us being paranoid. My blood pressure is and has always been 120/75. I am 17. The fact is, NEVER has my BP been any much fluctuating from that...until B5. I changed NOTHING, I started taking B5, my blood pressure went through the roof. I stop taking B5, after a while, MY BP reverts back to normal. It was the B5 plain and simple. It wasnt psychosymatic. The vitamin being water soluble is hilarious. Yes, it is water soluble, but that doesnt mean that such large doses as 10000 mg (when it is reccomended not taking more than 2000mg), still presents problems. That fact is, it raised my BP, and thats a danger others should be aware of.

Share this post


Link to post
Share on other sites

I am considering going back on B5, but now I am afraid because of this breathing side-effect. I haven't yet checked my blood pressure, but it has ALWAYS been fine.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×